# SDR RRXA010020

- Difficulty date: March 15, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N796FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46104
- Aircraft time: 85,404 hours, 28,513 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SHORTLY AFTER DEPARTURE FROM IAH, EB127/796FT AIR RETURNED TO IAH DUE TO NR 4 FIRE WARNING.  REPLACED O/B LOOP ASSY ON LOWER FAN CASE, ADJUSTED WIRE BUNDLES NEXT TO START VALVE DUCT.  RAN ENGINE NO MALFUNCTION FOUND.  DID BLEED AIR LEAK CHECK.  NO LEAK NOTED.  RAN FIRE WARNING AND LOOP SHORT CHECK, ALL NORMAL.  OK FOR SERVICE.
